# SDR ASAA2013060795012

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65C3379710
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 UPPER BLADE SEAL RETAINER IS CORRODED ON BOTTOM SIDE.  ACFT GROUNDED. REMOVED CORROSION ON LT NR 3 UPPER BLADE SEAL RETAINER.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW RETAINER IAW SRM 53-60-71-1A-1,  FIG 101 AND 51-40-5.  NEW RETAINER TO BE INSTALLED ON ASA T/C 400 53FCD 10237 1,  W 1.5,  O .063,  R .056, L 2.0, D .007.
